Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mom2teen1996

Feeling hot on Day 5 of 20mg of Accutane

Recommended Posts

Hello All

My 14 year old son is on Day 5...he has no symptoms yet but the last 2 days has told me how warm he feels and asked if I could turn on the air conditioner in the house! It has been about 78 degrees outside which is fairly normal. Is this a side effect??? Other than that, nothing seems different. He is very oily in his t zone and also his hair! Hoping that will go away quickly:)

Thanks for any opinions or experiences

Link to comment
Share on other sites

I think feeling hot can happen to some people! I woke up on my first day after taking a pill the night before, and it felt like I was next to a radiator! Not very nice. It has decreased somewhat 9 weeks on (and i am now down to 20mg instead of 40), but still feel warm out in the sun. ergh..

Link to comment
Share on other sites

I'm no expert on Accutane, but isn't 14 pretty young to be on it?

Hope his course goes well

Yep it is young...he has been fighting acne for 2 1/2 years already...we have done pro-active for 1 year...he was allergic to solodyn...did 4 months of erythromicin and then the acne became resistant to that...tried a course of bactrim and that didn't help...in addition he does bi-monthly microderm in derm's office and is on tazarac, duac, triaz foaming pads etc! it is awful for him to be so young fighting this battle..he has no other friends he can relate to...derm said its time to try accutane...unfortunately since he is so young he may need another course in his later teens!

thanks for the wishes:)

Link to comment
Share on other sites

I think feeling hot can happen to some people! I woke up on my first day after taking a pill the night before, and it felt like I was next to a radiator! Not very nice. It has decreased somewhat 9 weeks on (and i am now down to 20mg instead of 40), but still feel warm out in the sun. ergh..

is there anything you have tried to reduce the hot feeling? I was thinking cold wash cloths??

Link to comment
Share on other sites

I sleep hot. I sweat during my sleep and have never had that before. So I'd say that is a side effect. Prob the accutane flushing everything out. Dont worry about it.

Link to comment
Share on other sites

Not an expert but here's my opinion:

Yea a cold compress should reduce some of the hot feelings. Dont make it too cold because accutane makes the skin more sensitive (I've heard) or give the dermatologist a call and see if he has recommendations, he shouldn't begrudge you a little info over the phone if you pay for microderms on a regular basis as well as all that other stuff that required visits. Good luck

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×